# SDR CALA2019011300069

- Difficulty date: January 10, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 92,924 hours, 19,275 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 7588587103
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOST LEFT HYDRAULICS SYSTEM QUANTITY AND PRESSURE AFTER TAKEOFF FOUND LEFT SYSTEM PRESSURE MODULE FILTER BROKEN OFF IN PYLON. PER CREW VIA TOMC MGR HYD QTY WENT DOWN TO .03 AND PRESSURE WAS GOOD NEVER WENT TO 0 THE EDP REF AMM 29-11-17-004-001 REMOVED LT PYLON MOUNTED HYD PRESSURE AND CASE DRAIN MODULE FOR INSTALLED PRESSURE HYD MODULE REF AMM 29-11-17-404-027 OP AND LEAK CKS GOOD.
